Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

The automorphism groups and endomorphism rings of torsion-free abelian groups of rank two

Autorzy
Seria
Rozprawy Matematyczne tom/nr w serii: 55 wydano: 1967
Zawartość
Warianty tytułu
Abstrakty
EN

CONTENTS
§ 1. Introduction.......................................................................................................................................... 5
§ 2. Definitions and lemmas................................................................................................................... 7
§ 3. Theorem on the isomorphism of subdirect sums with the same kernels............................. 15
§ 4. The group of automorphisms of a torsion-free abelian group of rank two............................. 53
§ 5. The ring of endomorphisms of torsion-free abelian group of rank two................................... 63
References.................................................................................................................................................. 73
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 55
Liczba stron
73
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom LV
Daty
wydano
1967
Twórcy
autor
Bibliografia
  • [1] R. Baer, Abelian groups without elements of finite order, Duke Math. Journ. 3 (1937), pp. 68-122.
  • [2] L. Fuchs, Abelian, groups, Budapest 1958.
  • [3] L. Fuchs, On subdirect unions I, Acta Math. Acad. Sci. Hung. 3 (1952), pp. 103-120.
  • [4] R. A. Beaumont and R. S. Pierce, Torsion free groups of rank two, Memoirs of the Amer. Math Soc. 38 (1961).
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.desklight-1ba998fe-e933-42c6-92c7-2a56016b2530
Identyfikatory
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.